# SDR USAA2010050490890

- Difficulty date: April 29, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 22,848 hours, 8,447 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361087600000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S1 - MAJOR REPAIR - CORROSION ON FLOOR PANEL 221FF BETWEEN FR16 TO FR20 & BETWEEN Y1292 TO Y765.  REPLACED FLOOR PANEL 221FF IAW JOB CARD 26C22053002.
